# SDR DALA1128463310

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-1959 FR58-59, FR59-60, FR61 CORRODED. CORROSIONREMOVED AS PER SRM 51-74-00 AND FOUND EXCEED LIMIT. ORG THK: 0.180", THK REMOVED AT FR58-59: 0.039" (L=1"XW=0.75"), 0.042" (L=1.5"XW=0.5") AND FR61: 0.040"  (L=1"XW=0.5") AS PER SRM 53-00-15 FIG 102. SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
